- Sep 22, 2017
Idk I was using kratom only for the past two days and it helped me get over the lingering effects of oxy WD. How would kratom alone bring back oxy wd? I don't find kratom to be anywhere nearly appealing as opiates but that's just me.. was just using it to help discomfort.
Because the only way to get over opiate withdrawl cold turkey is to stop using ANY opiates (unless your using some kind of substitution therapy to taper off) to allow the various chemicals and receptors in the brain and body to return to homeostasis...
If you use another opiate to ease the pain of withdrawing from a different opiate then you're preventing that from happening....
Like I say, unless you're doing a taper, you've got to stop at some point and holding off the discomfort by using an opiate during cold turkey withdrawl is just prolonging the inevitable... Also I stand by my earlier point which was that if the initial withdrawl was minor, postponing the discomfort with another opiate can turn a small withdrawl into a big one if the amount of time on opiates continuously is increased significantly..